I currently take this medicine for pain relief of recent brain surgery. If I go from 1 a day to 0 do I need to worry about going thru horrible withdrawals. I've been on this since 12/28 so not a real long time but about 5 weeks. Thanks for any help!
Hangintough; If you have been down to one a day for at least a couple of weeks you should not have any problems sounds like you are doing pretty good. This is great. Anyway if you just came down to 1 a day you may need to taper it down but not if you have been only taking 1 a day for 2 weeks or longer. if in dought don't take any chances and call your doctor. and ask. Hope you continue to do well. Chuck1957
You are doing excellent!
You shouldn't have a problem but it may be an emotional fear which is normal..
You could break them in half and see if that holds you.
Percocet only last for 4-6 hours depending on the person.
If you are just taking one that means that most of the day you are already on your own.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 4 answers
Posted 16 Jun 2010 • 2 answers
Posted 6 Oct 2010 • 1 answer
Posted 26 Oct 2011 • 2 answers
Posted 11 Dec 2014 • 2 answers